Volume 2, Number 1
Preview Issue Next Issue

full paper access

Hongyu Liu, Masahiro Yamamoto and Jun Zou

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 1-17.

Preview Full PDF 28 92 Article preview

full paper access

Habib Ammari, Anastasia Kozhemyak and Darko Volkov

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 18-42.

Preview Full PDF 28 92 Article preview

full paper access

Xiao-Yong Zhang, Ben-Yu Guo and Yu-Jian Jiao

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 43-64.

Preview Full PDF 36 101 Article preview

full paper access

Lin-Bo Zhang

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 65-89.

Preview Full PDF 30 98 Article preview

full paper access

Xinghua Song and Falai Chen

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 90-99.

Preview Full PDF 33 93 Article preview

full paper access

R. Mythili Priyadharshini and N. Ramanujam

Numer. Math. Theor. Meth. Appl., 2 (2009), pp. 100-118.

Preview Full PDF 29 98 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80